Ron Peled
Ron Peled
Professor of Mathematics, Tel Aviv University
Verified email at tauex.tau.ac.il - Homepage
Title
Cited by
Cited by
Year
Lengths of monotone subsequences in a Mallows permutation
N Bhatnagar, R Peled
Probability Theory and Related Fields 161 (3-4), 719-780, 2015
432015
High-dimensional Lipschitz functions are typically flat
R Peled
The Annals of Probability 45 (3), 1351-1447, 2017
42*2017
Probabilistic existence of regular combinatorial structures
G Kuperberg, S Lovett, R Peled
Geometric and Functional Analysis 27 (4), 919-972, 2017
39*2017
Gravitational allocation to Poisson points
S Chatterjee, R Peled, Y Peres, D Romik
Annals of mathematics, 617-671, 2010
382010
On the cycle structure of Mallows permutations
A Gladkich, R Peled
The Annals of Probability 46 (2), 1114-1169, 2018
292018
Lectures on the Spin and Loop O(n) Models
R Peled, Y Spinka
Sojourns in Probability Theory and Statistical Physics-I, 246-320, 2019
28*2019
Macroscopic loops in the loop model at Nienhuis' critical point
H Duminil-Copin, A Glazman, R Peled, Y Spinka
arXiv preprint arXiv:1707.09335, 2017
272017
Exponential decay of loop lengths in the loop O (n) model with large n
H Duminil-Copin, R Peled, W Samotij, Y Spinka
Communications in Mathematical Physics 349 (3), 777-817, 2017
262017
On k-wise independent distributions and boolean functions
I Benjamini, O Gurel-Gurevich, R Peled
arXiv preprint arXiv:1201.3261, 2012
252012
On the Wegner orbital model
R Peled, J Schenker, M Shamis, S Sodin
International Mathematics Research Notices 2019 (4), 1030-1058, 2019
242019
Odd cutsets and the hard-core model on
R Peled, W Samotij
Annales de l'IHP Probabilités et statistiques 50 (3), 975-998, 2014
222014
Growth of the number of spanning trees of the Erdős–Rényi giant component
R Lyons, R Peled, O Schramm
Combinatorics, Probability and Computing 17 (5), 711-726, 2008
212008
Probabilistic existence of rigid combinatorial structures
G Kuperberg, S Lovett, R Peled
Proceedings of the forty-fourth annual ACM symposium on Theory of computing …, 2012
192012
Delocalization of Uniform Graph Homomorphisms from Z 2 to Z
N Chandgotia, R Peled, S Sheffield, M Tassy
Communications in Mathematical Physics, 1-27, 2021
182021
A Power-Law Upper Bound on the Correlations in the 2 D Random Field Ising Model
M Aizenman, R Peled
Communications in Mathematical Physics 372 (3), 865-892, 2019
182019
Rigidity of proper colorings of
R Peled, Y Spinka
arXiv preprint arXiv:1808.03597, 2018
172018
Poisson thickening
O Gurel-Gurevich, R Peled
Israel Journal of Mathematics 196 (1), 215-234, 2013
172013
Phase transitions in gravitational allocation
S Chatterjee, R Peled, Y Peres, D Romik
Geometric And Functional Analysis 20 (4), 870-917, 2010
142010
On rough isometries of Poisson processes on the line
R Peled
The Annals of Applied Probability 20 (2), 462-494, 2010
142010
Exponential decay of correlations in the 2D random field Ising model
M Aizenman, M Harel, R Peled
Journal of Statistical Physics 180 (1), 304-331, 2020
132020
The system can't perform the operation now. Try again later.
Articles 1–20